Linearly compact rings and selfcogenerators
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 99-116
@article{RSMUP_1984__72__99_0,
     author = {Menini, Claudia},
     title = {Linearly compact rings and selfcogenerators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {99-116},
     zbl = {0555.16015},
     mrnumber = {778336},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__99_0}
}
Menini, Claudia. Linearly compact rings and selfcogenerators. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 99-116. http://www.numdam.org/item/RSMUP_1984__72__99_0/

[1] P.N. Ánh, Duality over Topological Rings, J. Algebra, 75 (1982), pp. 395-425. | MR 653899 | Zbl 0502.16029

[2] B. Ballet, Topologies Linéaires et Modules Artiniens, J. Algebra, 41 (1976), pp. 365-397. | MR 422358 | Zbl 0365.13005

[3] S. Bazzoni, Pontryagin Type Dualities over Commutative Rings, Ann. Mat. pura e applicata, 121 (1979), pp. 373-385. | MR 554786 | Zbl 0438.13008

[4] C. Faith, Rings with ascending condition on annihilators, Nagoya Math. J., 27 (1966), pp. 179-191. | MR 193107 | Zbl 0154.03001

[5] C. Menini, Linearly Compact Rings and Strongly Quasi-Injective Modules, Rend. Sem. Mat. Univ. Padova, 65 (1980), pp. 251-262. See also: ERRATA-CORRIGE, Linearty Compact Rings and Strongly Quasi-Injeotive Modules, Ibidem, vol. 69. | Numdam | MR 653298 | Zbl 0483.16024

[6] C. Menini - A. Orsatti, Good dualities and Strongly quasi-injective modules, Ann. Mat. pura e applicata, 127 (1981), pp. 187-230. | MR 633400 | Zbl 0476.16029

[7] C. Menini - A. Orsatti, Topologically left artinian rings. To appear on J. of Algebra. | MR 786765 | Zbl 0608.16036

[8] A. Orsatti - V. Roselli, A characterization of discrete linearly compact rings by means of a duality, Rend. Sem. Mat. Univ. Padova, 65 (1981), pp. 219-234. | Numdam | MR 636639 | Zbl 0471.16016

[9] F.L. Sandomifrski, Linearly compact modules and local Morita duality, in Ring Theory, ed. R. Gordon, New York, Academic Press, 1972. | MR 344288 | Zbl 0234.16013